MathSciNet Relay Station
MathSciNet bibliographic data
MR1096346 11G20 (14G10 14G15)
Lachaud, Gilles; Martin-Deschamps, Mireille Nombre de points des jacobiennes sur un corps fini. (French) [Number of points of the Jacobian over a finite field] Acta Arith. 56 (1990), no. 4, 329–340.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement